# SDR DL764091426

- Difficulty date: September 1, 2009
- Submitted: September 17, 2009
- Operation: Air carrier
- Aircraft: N838MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29711
- Aircraft time: 33,218 hours, 8,231 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Pca
- Part number: 2827001011
- Condition: Leaking
- Location: Lt Elevator Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

ATB DUE TO CENTER HYD QTY DROPPED TO .48.  MTC FOUND CTR SYSTEM PCA ON LT ELEV LEAKING AT PISTON.  FOUND LT CTR ELEVATOR PCA LEAKING.  REMOVED PANEL 335EB FOR ACCESS, REMOVED PANELS 3356EB 335GB AND 335 HB.  INSTALLED ELEV PCA LOCKS ON LT AND RT SYSTEM PCA PER AMM.  CLEANED AND INSP ATT POINTS.  NO WEAR NOTED.  INSPECTED EXPOSED AREA AND VERIFIED AFFECTIVITY.  OK TO INS SERVICEABLE ACTUATOR QC1418.  INSTALL AND RIGGED CTR PCA PER AMM.
